Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 53, NWS Jackson, MS

April 18, 2019Jefferson Davis County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 18, 2019, 3:02 PM CDT for Jefferson Davis County, Mississippi. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2019, 3:02 PM CDT (20:02 UTC)
Expired
Apr 18, 2019, 3:45 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Jefferson Davis County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 3:29 PM CDTTSTM WND DMG2 Wsw Bassfield, MSTREES DOWN ON BASS BURKETT RD.
Apr 18, 3:41 PM CDTTSTM WND DMG1 Wsw Bassfield, MSSEVERAL TREES DOWN ALONG BASS-BURKETT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 1:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

683 
WFUS54 KJAN 182002
TORJAN
MSC065-182045-
/O.NEW.KJAN.TO.W.0053.190418T2002Z-190418T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
302 PM CDT THU APR 18 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Central Jefferson Davis County in south central Mississippi...

* Until 345 PM CDT.
    
* At 301 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Arm, or 20 miles northwest of Columbia, moving
  east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Progress around 310 PM CDT.
  Prentiss around 315 PM CDT.
  Carson around 320 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Bassfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3152 8996 3152 8998 3164 8997 3169 8976
      3161 8975 3161 8974 3157 8968 3155 8962
      3154 8960 3150 8958 3149 8959 3146 8996
TIME...MOT...LOC 2001Z 253DEG 39KT 3150 9004 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DL
1 follow-up statement
347 
WWUS54 KJAN 182029 RRB
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
329 PM CDT THU APR 18 2019

MSC065-182045-
/O.CON.KJAN.TO.W.0053.000000T0000Z-190418T2045Z/
Jefferson Davis MS-
329 PM CDT THU APR 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN JEFFERSON DAVIS COUNTY...
    
At 329 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Carson, or 14 miles southwest of Collins, moving
east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Jefferson Davis County, including the following
locations... Bassfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3151 8984 3157 8982 3164 8975 3161 8975
      3161 8974 3157 8968 3155 8962 3154 8960
      3150 8958 3149 8959 3147 8984
TIME...MOT...LOC 2029Z 259DEG 31KT 3154 8977 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 18, 12:47 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 18, 12:47 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1247 PM CDT Thu Apr 18 2019

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Widespread showers and thunderstorms will continue to move across
the region today. MVFR ceilings will be widespread throughout the
TAF period with patchy IFR possible. The main concern will be a
line of severe thunderstorms moving from west to east across the
area. Winds will be gusty out of the south through the day before
shifting to out of the north and remaining gusty overnight. /TW/

&&

.DISCUSSION...

A widespread severe weather episode is still expected today with
all hazards likely. A strong shortwave trough currently over the
Southern Plains will continue to lift northeast through the Lower
Mississippi River Valley today. The main surface low over northern
Michigan will continue to lift through the Great Lakes region with
an attendant cold front draped through the Mississippi Valley.
Secondary cyclogenesis is ongoing along the frontal boundary over
east Texas with a deepening low progged to lift into northern
Mississippi through the day. Widespread showers and thunderstorms
are already ongoing across portions of the Delta into central
Louisiana. The majority of this activity, especially across the
Delta, remains elevated above a slowly propagating cold pool.
Little additional forward progress of the cold pool is expected as
it encounters strengthening low-level wind fields in response to
the aforementioned deepening surface low. Warm and moist advection
across the capped warm sector will help 1000-1500 J/kg of MLCAPE
to build through the afternoon beneath strengthening vertical wind
shear, especially in the 0-1km layer.

Early morning runs of the hi-res CAM guidance continue to depict
an intense QLCS moving through the area late this morning through
the early evening hours. Ongoing upstream convection is expected
to congeal into a solid line of storms as strong forcing for
ascent and stout pressure falls overspread the area. A semi-
discrete supercell or two will also be possible ahead of the line.
Favorable parameter space will be supportive of tornadoes, both
line embedded and in any pre-line supercells, of which a few could
be strong, in addition to damaging winds of 70-80mph and isolated
hail up to quarter size. Anomalous moisture combined with heavy
rainfall rates will also lead to flash flooding as 2-4" of rain
with locally higher amounts could fall in a short amount of time.
The ongoing graphics remain on track and no major changes were
needed with this forecast update. /TW/

Prior discussion below:

Today and Tonight...Chances for severe storms and heavy rainfall
resulting in flash flooding, will be possible across the ArkLaMiss
from late this morning through early this evening.  The most intense
storms will be capable of producing winds gusts of 70-80 mph, in
addition to tornadoes, to which a strong tornado cannot be ruled
out, and hail to the size of quarters.  Also, high rainfall rates in
a short amount of time and the potential for training storms, could
result in flash flooding across the forecast area where soils are
already saturated from recent heavy rains.  Rainfall totals on the
order of 2-4 inches will be possible across the forecast area, with
localized higher amounts possible.  As a result, a Flash Flood Watch
is in effect until 10 PM tonight for the entire CWA.

A potent and still deepening mid/upper level low pressure system,
will dig south and pivot east into the Lower Mississippi River
Valley over the next 24 hours.  The resulting increased flow
throughout the atmosphere over the region ahead of it, will cause
anomalous moisture increase across the CWA, resulting in increased
instability across the forecast area through the late morning and
afternoon hours today. Wind shear values will increase across the
forecast area during this time as well.

Meanwhile at the surface, the southeast digging mid/upper level low
will be responsible for causing a strong cold front to develop
across the southern plains and stretching south into South Texas.
This front will begin shifting east towards the ArkLaMiss through
the day.  However ahead of this, a large east advancing outflow
boundary stretches southwest from the Missouri Bootheel, through the
ArkLaTex, and into South Texas.

As today progresses, this cold pool(s) will continue its east
advancement, but should weaken at bit through the early morning
hours due to a diurnal heating minimum.  However, as heating ensues
from the late morning through the afternoon hours, instability, wind
shear, and ascent increase across the forecast area as a surface low
develops and lifts northeast through the CWA.  This will result in
robust thunderstorms developing and becoming organized out ahead of
the aforementioned cold front.  It'll again be during this time,
late morning through early evening, when the chances for severe
thunderstorms and flash flooding increase across the entire
ArkLaMiss.

High-res models are in good agreement and continue to indicate the
overall mode of convection being in the form of an intense QLCS
shifting east across the forecast area.  With bowing segments
expected within this line, damaging straight-line winds are
expected, in addition to the potential for tornadoes spinning up
along breaks in the line.  Some models also continue to indicate the
potential for discrete supercells lifting northeast across mainly
southern Mississippi ahead of the QLCS.

The tightening pressure gradient over the area both pre and post-
frontal, will result in gusty southerly winds today and gusty
northerly winds this evening and overnight.  Surface winds could
become sustained between 15-25 during this time, with gusts between
25-35 mph possible.  As a result, I've introduced a "Limited" threat
for strong gradient winds across the entire ArkLaMiss into the HWO
for today into tonight. /19/

Friday through Saturday night...a deepening upper trough will dig
southward through the MS Valley and eventually close off to form
an impressive low over the TN Valley. Resulting cold cyclonic
flow above the ArkLaMiss region will support scattered to numerous
showers Friday as substantial instability develops even with
afternoon surface temperatures only in the mid/upper 50s. Some
thundershowers and perhaps even small hail could develop during
the afternoon given the steep lapse rates and low freezing levels.
In any case, expect much below normal temperatures for this time
of the year with breezy northwesterly surface wind and
clouds/precip making for uncomfortable mid April conditions. As
we go into the weekend, precip chances will end and conditions
will improve significantly with much milder daytime temperatures,
but nights will remain chilly as clearing skies/light wind
combine to bring ideal cooling with lows dropping well into the
40s.

Sunday through next Wednesday night...mid/upper level ridging will
increase over the ArkLaMiss region supporting warmer temperatures
and continued mostly dry weather through early week, but there are
indications that a slow-moving shortwave trough crossing the
Southern Plains may eventually increase rain chances over the
ArkLaMiss by the time we get to Wednesday and Wed night. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  49  59  41 / 100  57  57   8
Meridian      80  50  60  40 / 100  97  53  20
Vicksburg     74  50  62  42 / 100  47  42   4
Hattiesburg   82  51  63  41 / 100  97  36   7
Natchez       77  49  62  42 / 100  47  28   2
Greenville    72  50  59  44 / 100  51  36   4
Greenwood     76  50  57  40 / 100  60  62   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 10 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Flash Flood Watch until 10 PM CDT this evening for LAZ007>009-
     015-016-023>026.

AR...Flash Flood Watch until 10 PM CDT this evening for ARZ074-075.

&&

TW/19/EC
Hazardous weather outlook, Apr 18, 5:19 AM CDT, 9 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
519 AM CDT Thu Apr 18 2019

ARZ074-075-LAZ007-MSZ018-019-182000-
Ashley-Chicot-Morehouse-Bolivar-Sunflower-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are possible. Some
thunderstorms could produce damaging winds of 60 to 70 mph, and
quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding.  Two to four
inches of rain, with locally higher amounts over a short period
of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ008-009-015-016-023>026-MSZ025-034-035-040>042-047-053-059>061-
182000-
West Carroll-East Carroll-Richland-Madison LA-Franklin LA-
Catahoula-Tensas-Concordia-Leflore-Washington-Humphreys-Issaquena-
Sharkey-Yazoo-Warren-Claiborne-Jefferson-Adams-Franklin MS-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northwest Mississippi, southwest Mississippi, and west central
Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today an tonight, weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph being
possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are likely, and a
strong tornado cannot be ruled out. Damaging wind gusts of 70 to
80 mph, and quarter size hail are likely as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding.  Two to four
inches of rain, with locally higher amounts over a short period
of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ026>030-032-033-036>038-043-044-048>050-054-055-062>064-182000-
Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-Holmes-
Attala-Winston-Madison MS-Leake-Hinds-Rankin-Scott-Copiah-Simpson-
Lincoln-Lawrence-Jefferson Davis-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are likely, and a
strong tornado cannot be ruled out. Damaging wind gusts of 70 to
80 mph, and quarter size hail are likely as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding. Two to four
inches of rain, with locally higher amounts over a short period of
time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ031-039-045-046-051-052-056>058-065-066-072>074-182000-
Lowndes-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Smith-Jasper-
Clarke-Covington-Jones-Marion-Lamar-Forrest-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

Today into early this evening, severe thunderstorms and tornadoes
are likely, and a strong tornado cannot be ruled out. Damaging
wind gusts of 70 to 80 mph, and quarter size hail are likely as
well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today into tonight, heavy rainfall and areas of flash flooding
are likely, with some road closures possible due to flooding. Two
to four inches of rain, with locally higher amounts over a short
period of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 18, 2:08 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
208 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     2 NNW LORMAN            31.85N 91.07W
04/18/2019                   JEFFERSON          MS   BROADCAST MEDIA

            TREE DOWN ON BOBO RD OFF OF HWY 552.

&&

AW
Local storm report, Apr 18, 2:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     LEARNED                 32.20N 90.55W
04/18/2019                   HINDS              MS   EMERGENCY MNGR

            TREES DOWN ON HOUSES IN LEARNED.

&&

AW
Local storm report, Apr 18, 2:20 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     2 S PINE RIDGE          31.60N 91.35W
04/18/2019                   ADAMS              MS   EMERGENCY MNGR

            TREES DOWN ON STEAM PLANT RD, FOSTER MOUND
            RD, AIRPORT RD AND BOARDMOOR SUBDIVISION.

&&

AW
Local storm report, Apr 18, 2:24 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TORNADO          3 SW RAYMOND            32.23N 90.45W
04/18/2019                   HINDS              MS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO IN SIGHT
            NEAR THE INTERSECTION OF HWY 18 AND DRY
            GROVE RD.

&&

TP
Local storm report, Apr 18, 2:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     FLASH FLOOD      2 NNW BEECHWOOD         32.35N 90.83W
04/18/2019                   WARREN             MS   PUBLIC

            STREET FLOODING OBSERVED HWY 61 IN
            VICKSBURG. REPORTED VIA SOCIAL MEDIA.

&&

TP
Local storm report, Apr 18, 3:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TSTM WND DMG     1 SSW LETOURNEAU        32.20N 90.95W
04/18/2019                   WARREN             MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN ACROSS THE SOUTHERN END
            OF WARREN COUNTY.

&&

TP

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 12:30 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson60 min
Apr 18, 12:35 PM CDTTornado WarningJANAdams31 min
Apr 18, 1:01 PM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson, Warren74 min
Apr 18, 1:13 PM CDTTornado WarningJANClaiborne, Jefferson46 min
Apr 18, 1:38 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Warren82 min
Apr 18, 1:43 PM CDTSevere Thunderstorm WarningJANLincoln77 min
Apr 18, 1:43 PM CDTTornado WarningJANCopiah, Hinds62 min
Apr 18, 1:57 PM CDTTornado WarningJANFranklin, Lincoln63 min
Apr 18, 2:11 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Warren3 hr
Apr 18, 2:16 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Simpson74 min
Apr 18, 2:26 PM CDTTornado WarningJANLawrence, Lincoln49 min
Apr 18, 2:30 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion75 min
Apr 18, 2:37 PM CDTTornado WarningJANHinds, Madison, Rankin53 min
Apr 18, 2:40 PM CDTTornado Warning Tornado observedJANRankin, Simpson65 min
Apr 18, 3:05 PM CDTSevere Thunderstorm WarningJANScott, Smith55 min
Apr 18, 3:14 PM CDTTornado Warning Tornado observedJANScott, Smith45 min
Apr 18, 3:16 PM CDTSevere Thunderstorm WarningJANCovington74 min
Apr 18, 3:21 PM CDTFlash Flood WarningJANLeake, Madison, Rankin, Scott3 hr
Apr 18, 3:25 PM CDTSevere Thunderstorm WarningJANJasper, Newton80 min
Apr 18, 3:26 PM CDTTornado Warning Tornado observedJANLeake, Madison, Rankin, Scott64 min
Apr 18, 3:28 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Rankin77 min
Apr 18, 3:41 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Marion64 min
Apr 18, 3:44 PM CDTSevere Thunderstorm WarningJANJones76 min
Apr 18, 3:50 PM CDTTornado WarningJANLeake, Neshoba55 min
Apr 18, 3:53 PM CDTTornado WarningJANNewton29 min
Apr 18, 4:02 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale73 min
Apr 18, 4:09 PM CDTSevere Thunderstorm WarningJANKemper65 min
Apr 18, 4:12 PM CDTTornado WarningJANKemper, Lauderdale63 min
Apr 18, 4:15 PM CDTSevere Thunderstorm WarningJANForrest, Lamar75 min
Apr 18, 4:27 PM CDTTornado WarningJANForrest, Jones, Lamar46 min
Apr 18, 4:41 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston64 min
Apr 18, 4:44 PM CDTTornado WarningJANNeshoba, Noxubee, Winston61 min
Apr 18, 4:58 PM CDTSevere Thunderstorm WarningJANForrest47 min
Apr 18, 4:58 PM CDTTornado WarningJANNoxubee62 min
Apr 18, 5:03 PM CDTFlash Flood WarningJANForrest, Jones, Lamar117 min
Apr 18, 5:05 PM CDTFlash Flood WarningJANMarion51 min
Apr 18, 5:41 PM CDTTornado WarningJANLowndes, Noxubee26 min
Apr 18, 5:46 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha37 min
Apr 18, 5:50 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha115 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.